# SDR AALA201801039027

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 12,145 hours, 4,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ARMING THE DOORS ON FLIGHT ATTENDANT'S SIDS PANEL,  THE L4 DOOR DID NOT ARM AND DISPLAYED CHECK DOOR PRESSURE. ON FLIGHT DECK ECAM.  SHOWED ALL DOORS CLOSED AND ARMED. MAINTENANCE SERVICED THE L4 DOOR DAMPER AND EMERGENCY CYLINDER IAW AMM 52-10-00-614-001-A AND PERFORMED SUCCESSFUL OPS CHECKED.  AIRCRAFT WAS GROUNDED
